# SDR AWXA9900077

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545812213
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN MAINTENANCE, FOUND CORRODED FLOORBEAM AT STA 328 RBL 20 CORRODED OUT OF LIMITS.  REMOVED AND REPLACED THE DAMAGED PORTION OF FLOORBEAM CAP PER SRM 53-10-9, 51-10-2, 51-30-2.
